# SDR F3LA2011040500623

- Difficulty date: March 31, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N914FR
- Make and model: Airbus A319-111
- Aircraft serial: 1841
- Aircraft time: 30,009 hours, 14,354 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: F9531207D01R01
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE NR 36902; FRAME 70 RT INTERNAL SHEAR PLATE HAS CORROSION. R & R SHEAR PLATE IAW SRM 51-42-11, FIG 8, 51-44-11 PARA 6A (1), 7A(1) AND PARA 7, FIG 12, 51-21-11 PARA 4 (A)-(D), 51-75-12 AND 51-23-11.
